T Nation

Extreme Pain After Spot Injecting Test E


#1

hi guys, im a new user here.
im on a 8 week Test E(500mg) cycle with Nolva as a PCT at the end for 4 weeks…
im currently weighing about 100kg.
im 3 weeks into my cycle, for the first 2 weeks, the injection site was a Glute and the next was Chest, which was not a problem at all, apart from minor scar tissue buildup… i usually use a 23g 1.5" needle for my glutes and an insulin needle for my chest.
2 days ago, i used a 23g 1.5’’ needle for my bicep, i went all the way in, the bicep wasnt tensed or anything… its my first time ever injecting into the Bicep, the injection site is the top of the Bicep… there was no blood in aspiration nor any gear seeping out after the injection.
now the problem is that i cant stretch nor contract my bicep< theres no swelling, no redness just feels like a really tight knot from about 3-4 inches down from the site…feels like all the oil just accumulated in one place, its never happened before and im really concerned…
any advice would be helpful please


#2

The knot and pain will go away after about a week if you use UGL Test E. Inject glutes or ventroglutes next time. What I found to really help with getting rid of the knot quicker is a heated rice sock. Put 2 cups of rice in a sock and heated it up in a microwave for about 1 min or 1min30sec. The sock will be warm and not hot to burn your skin. Now use the rice sock to knead and massage out the knot. Hope this help.


#3

appreciate the advice dude… im using deepheat on it, and it has improved significantly… i read on another thread that biceps have a bad reputation for injecting too much in them at a time… my mistake was injecting the whole 2cc with a 1.5’’ needle, lol u learn from your mistakes and ill definitely be giving the rice in a sock thing a go :slight_smile: